Alert archive / Arizona / Flash Flood Warnings in 2018

Flash Flood Warning 71, NWS Phoenix, AZ

August 23, 2018Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 23, 2018, 4:52 PM MST for Maricopa County, Arizona. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2018, 4:52 PM MST (23:52 UTC)
Expired
Aug 23, 2018, 7:45 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 68 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 5:50 PM MSTFLASH FLOOD1 Se Cave Creek, AZAREA WASHES ARE RUNNING WITH WATER WITH SIGNIFICANT WATER FLOWING ACROSS ROADWAY NEAR CAREFREE HWY AND CAVE CREEK RD.
Aug 23, 6:02 PM MSTFLASH FLOOD1 Ne Cave Creek, AZFLASH FLOODING OCCURRING ACROSS SPUR CROSS RD WITH SIGNIFICANT WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2018-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2018-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WGUS55 KPSR 232352
FFWPSR
AZC013-240245-
/O.NEW.KPSR.FF.W.0071.180823T2352Z-180824T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
452 PM MST THU AUG 23 2018

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...

* Until 745 PM MST.

* At 451 PM MST, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  one inch of rain has already fallen. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Scottsdale, New River, Cave Creek, Carefree, Desert Mountain, Camp
  Creek, Horseshoe Reservoir and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3400 11175 3400 11165 3378 11168 3370 11183
      3374 11206 3383 11207 3392 11202 3401 11178

$$

JS
6 follow-up statements
466 
WGUS75 KPSR 240001
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
501 PM MST THU AUG 23 2018

AZC013-240245-
/O.CON.KPSR.FF.W.0071.000000T0000Z-180824T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
501 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST FOR
MARICOPA COUNTY...

At 500 PM MST, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the warned area. Up to one 
and a half inches of rain has already fallen. Flash flooding is 
expected to begin shortly.

Some locations that will experience flooding include...
Scottsdale, New River, Cave Creek, Carefree, Desert Mountain, Camp
Creek, Horseshoe Reservoir and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3400 11175 3400 11165 3378 11168 3370 11183
      3374 11206 3383 11207 3392 11202 3401 11178

$$

JS
030 
WGUS75 KPSR 240016
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
516 PM MST THU AUG 23 2018

AZC013-240245-
/O.CON.KPSR.FF.W.0071.000000T0000Z-180824T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
516 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST FOR
MARICOPA COUNTY...

At 516 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area.  Flash
flooding is expected to begin shortly.

Some locations that will experience flooding include...
Scottsdale, New River, Cave Creek, Carefree, Desert Mountain, Camp
Creek, Horseshoe Reservoir and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3400 11175 3400 11165 3378 11168 3370 11183
      3374 11206 3383 11207 3392 11202 3401 11178

$$

JS
672 
WGUS75 KPSR 240055
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
555 PM MST THU AUG 23 2018

AZC013-240245-
/O.CON.KPSR.FF.W.0071.000000T0000Z-180824T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
555 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST FOR
MARICOPA COUNTY...

At 554 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area.  Flash
flooding is expected to begin shortly.

Some locations that will experience flooding include...
Scottsdale, New River, Cave Creek, Carefree, Desert Mountain, Camp
Creek, Horseshoe Reservoir and Seven Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3400 11175 3400 11165 3378 11168 3370 11183
      3374 11206 3383 11207 3392 11202 3401 11178

$$

JS
800 
WGUS75 KPSR 240217
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
717 PM MST THU AUG 23 2018

AZC013-240245-
/O.CON.KPSR.FF.W.0071.000000T0000Z-180824T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
717 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MST FOR
MARICOPA COUNTY...

At 716 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain over the warned area.  Flash
flooding is expected to begin shortly.

Some locations that will experience flooding include...
Scottsdale and Carefree. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3387 11173 3388 11167 3378 11168 3370 11183
      3373 11198 3379 11196 3384 11192 3382 11179

$$

JS
297 
WGUS75 KPSR 240243
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
743 PM MST THU AUG 23 2018

AZC013-240253-
/O.EXP.KPSR.FF.W.0071.000000T0000Z-180824T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
743 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 745 PM
MST...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3387 11173 3388 11167 3378 11168 3370 11183
      3373 11198 3379 11196 3384 11192 3382 11179

$$

JS
062 
WGUS75 KPSR 240243 RRA
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
743 PM MST THU AUG 23 2018

AZC013-240253-
/O.EXP.KPSR.FF.W.0071.000000T0000Z-180824T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
743 PM MST THU AUG 23 2018

...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 745 PM
MST...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3387 11173 3388 11167 3378 11168 3370 11183
      3373 11198 3379 11196 3384 11192 3382 11179

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 1:04 PM MST, 3 hours 48 minutes earlier.

Area forecast discussion, Aug 23, 1:04 PM MST, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
104 PM MST Thu Aug 23 2018

.SYNOPSIS...
Progressively drier air will slowly overspread the region the
rest of this week and weekend decreasing storm chances each day.
By Sunday, most if not all lower elevations will be dry. Even
drier air is forecast to move in next week which will continue to
decrease thunderstorm chances over the higher terrain.
Temperatures will gradually warm as we dry out with mid-100s
expected across the lower deserts next week.

&&

.DISCUSSION...
Our region continues to be under a more non-favorable
southwesterly wind regime between the 500 mb ridge over east-
central Texas and the weak trough centered over western Montana.
An area of upper-level diffluence currently exists in northern
Mexico/southern Arizona and this is where the area of focus has
been for thunderstorm development so far today. Moisture values
continue to be impressive across the southern half of the state
where current SPC mesoanalysis shows PWs between 1.5 and 1.8
inches. The combination of sufficient moisture, daytime heating,
and divergence aloft will create elevated rain and storm chances
this afternoon and evening, but primarily across southeastern
Arizona. With a very weak steering flow in place again, the Flash
Flooding potential will also be a big concern down there and NWS
Tucson has a Flash Flood Watch in effect until 8 PM MST tonight.

For our CWA, dry air continues to filter into the western
portions, so southeast California and western Arizona will remain
fairly quiet today which just a few clouds passing overhead. For
the eastern part of the CWA, enough moisture and instability
(MLCAPE values between 1000 J/kg to 2000 J/kg) will result in
another round of scattered showers and thunderstorms this
afternoon and early evening. With a more tropical environment in
place don't expect winds to be severe, but a few gusts around 40
to 50 mph could be possible with stronger storms and this could
cause some localized areas of blowing dust. Due to the weak
steering flow and plenty of moisture, the main concern with any of
the stronger storms that develop will be localized flooding.
Activity should start to dwindle away after sunset due to the loss
of daytime heating.

Low grade monsoon conditions are forecast to continue Friday and
Saturday as the steering flow remains light out of the west and/or
south. During this period, the bulk of the activity will be
confined to the higher terrain but it is not out of the question
for lower elevations of south-central AZ to see some evening
activity. For now, have continued with 10% PoPs for Maricopa
County Friday and Saturday with dry conditions to the west.

A resurgence in the upper level westerlies is expected on Sunday,
aided by a tough of low pressure moving from the Pacific Northwest
and into the Great Basin. All models show PWs dropping between 1.0
to 1.25 inches during this period effectively shutting off
afternoon convection for the lower elevations starting Sunday.
Although, we still expect storms to develop over the higher
terrain were orographic lift should be enough to trigger at least
isolated activity.

The dry westerly flow continues into the middle of next week
bringing progressively drier air each day. By Tuesday or Wednesday,
it is certainly possible for all of Arizona to be completely dry.
Thanks to the trough moving to our north, temperatures are not
expected to warm dramatically as we dry out. However, temperatures
in the mid-100s look likely while afternoon dew points will be
quite comfortable, around 40 F.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:
Southeast flow below 10 knots is generally expected through
tomorrow morning, with very isolated showers and thunderstorms
possible this afternoon and early evening. Midlevel stability
between 18-22 kft with continued drying within and just above that
layer should prevent cells from producing more than a few
lightning strikes. Although the steering flow is weak and the
environment generally does not support strong organized outflows,
weak outflows and blowing dust will be possible this afternoon
with any cells that approach the terminals. For now, we have just
retained VCSH for the 23-02Z period and left outflows and dust out
of the TAF given their decreasing chances and model disagreement
on whether the weak outflows will be from the S-SE or N-NW.

Southeast California/Southwest Arizona including KIPL and KBLH:
No aviation weather concerns across southeastern California are
expected through the TAF period. Winds will generally remain out
of the south around 10 knots at KBLH and the southeast at KIPL
below 10 knots through Friday morning.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Sunday through Thursday:
Day by day, drier air will spread into the region causing a
downward trend in humidity and any chances for rain. On Sunday,
thunderstorms will be confined to the higher elevations with all
districts dry by Tuesday and these conditions lasting into
Thursday. Likewise, temperatures will slowly creep up with near
normal readings by Monday. By the end of next week, afternoon
humidity values will drop into the single digits/teens for most
areas. A trough passing to our north could bring breezy winds to
SE California Sunday and Monday but outside of this, winds should
be rather typical for August.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Hernandez/Wilson
AVIATION...Hirsch
FIRE WEATHER...Hernandez

In the hours before

Special weather statement, Aug 23, 12:26 PM MST, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1226 PM MST THU AUG 23 2018

AZZ552-555-556-558-232015-
Tonto Basin AZ-Apache Junction/Gold Canyon AZ-Superior AZ-
Pinal/Superstition Mountains AZ-
1226 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 115 PM MST...

At 1225 PM MST, Doppler radar was tracking a strong thunderstorm near
Kings Ranch, or 11 miles east of Apache Junction. This storm was
nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Superior, Top Of The World, Queen Valley, Superstition Mountains,
Gold Camp, Kings Ranch, Boyce Thompson Arboretum and
Top-Of-The-World.

This includes the following highways...
US Highway 60 between mile markers 202 and 210, and between mile
markers 222 and 238.
AZ Route 177 near mile marker 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3346 11145 3347 11099 3328 11092 3327 11151
TIME...MOT...LOC 1925Z 000DEG 1KT 3339 11135

LJH
Special weather statement, Aug 23, 3:31 PM MST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
331 PM MST THU AUG 23 2018

AZZ541-545-547-549-557-232315-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Rio Verde/Salt River AZ-
331 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 415 PM
MST...

At 330 PM MST, Doppler radar was tracking a strong thunderstorm near
McDowell Mountain Park, or near Scottsdale. This storm was nearly
stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Scottsdale, Fountain Hills, Cave Creek, Carefree, McDowell Mountain
Park, Rio Verde and Fort McDowell.

This includes AZ Route 87 near mile marker 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3362 11181 3378 11195 3385 11197 3387 11188
      3382 11178 3377 11167 3379 11155 3372 11150
      3361 11168
TIME...MOT...LOC 2230Z 234DEG 2KT 3374 11180

JS
Special weather statement, Aug 23, 4:36 PM MST, 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
436 PM MST THU AUG 23 2018

AZZ551-553-240000-
Northwest Pinal County AZ-Southeast Valley/Queen Creek AZ-
436 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
500 PM MST...

At 434 PM MST, Doppler radar was tracking a strong thunderstorm over
San Tan Mountain Park, or 12 miles northwest of Coolidge, moving east
at 5 mph.

Winds in excess of 40 mph along with blowing dust and reduced
visibilities down to 2 miles will be possible with this storm.

Locations impacted include...
Queen Creek, Chandler Heights, San Tan Mountain Park, San Tan Valley,
Blackwater, Sacaton and Santan.

This includes the following highways...
AZ Interstate 10 between mile markers 179 and 186.
AZ Route 87 between mile markers 141 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3301 11180 3307 11182 3321 11175 3323 11156
      3313 11154 3301 11161 3299 11175
TIME...MOT...LOC 2334Z 285DEG 5KT 3313 11165

JS
Local storm report, Aug 23, 4:39 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
439 PM MST THU AUG 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             3 ENE CAREFREE          33.84N 111.88W
08/23/2018  E0.50 INCH       MARICOPA           AZ   TRAINED SPOTTER

            1/4 INCH TO 1/2 INCH HAIL FALLING.

&&

JR
Special weather statement, Aug 23, 4:40 PM MST, 12 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
440 PM MST THU AUG 23 2018

AZZ547-549-557-558-240015-
Fountain Hills/East Mesa AZ-Mazatzal Mountains AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
440 PM MST THU AUG 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
515 PM MST...

At 439 PM MST, Doppler radar was tracking a strong thunderstorm over
Saguaro Lake, or 9 miles south of Sugarloaf Mountain, moving east at
10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Saguaro Lake, Canyon Lake, Salt River Tubing Recreation Area and
Tortilla Flat.

This includes AZ Route 87 between mile markers 198 and 202.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3351 11165 3365 11155 3373 11136 3344 11139
TIME...MOT...LOC 2339Z 262DEG 9KT 3356 11153

JS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 5:13 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal62 min
Aug 22, 5:20 PM MSTDust Storm WarningPSRMaricopa, Pinal55 min
Aug 22, 5:29 PM MSTSpecial Weather StatementPSRPinal46 min
Aug 22, 6:12 PM MSTDust Storm WarningPSRMaricopa, Pinal33 min
Aug 22, 6:14 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal61 min
Aug 22, 6:59 PM MSTDust Storm AdvisoryPSRMaricopa31 min
Aug 22, 7:11 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Aug 22, 7:50 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Aug 22, 8:06 PM MSTAreal Flood AdvisoryPSRLa Paz63 min
Aug 22, 8:19 PM MSTSpecial Weather StatementPSRLa Paz41 min
Aug 22, 8:37 PM MSTFlash Flood WarningPSRLa Paz, Maricopa3 hr
Aug 22, 8:58 PM MSTSpecial Weather StatementPSR47 min
Aug 22, 9:04 PM MSTSpecial Weather StatementPSRLa Paz41 min
Aug 22, 9:31 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 22, 9:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 22, 10:39 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 22, 10:58 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 22, 11:50 PM MSTFlash Flood WarningPSRMaricopa, Pinal3 hr
Aug 23, 12:26 PM MSTSpecial Weather StatementPSRPinal49 min
Aug 23, 1:00 PM MSTAreal Flood AdvisoryPSRPinal86 min
Aug 23, 1:23 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Aug 23, 3:31 PM MSTSpecial Weather StatementPSR44 min
Aug 23, 3:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 23, 3:58 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa47 min
Aug 23, 4:05 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 23, 4:30 PM MSTSevere Thunderstorm WarningPSRMaricopa30 min
Aug 23, 4:36 PM MSTSpecial Weather StatementPSRPinal24 min
Aug 23, 4:40 PM MSTSpecial Weather StatementPSR35 min

Nearby

Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.